Skip to main content
Article
Placing Specified Vertices at Precise Locations on a Hamiltonian Cycle
Graphs and Combinatorics
  • Ronald Gould, Emory University
  • Colton Magnant, Georgia Southern University
  • Pouria Salehi Nowbandegani, Vanderbilt University
Document Type
Article
Publication Date
3-1-2017
DOI
10.1007/s00373-017-1762-y
Disciplines
Abstract

Sharp minimum degree and degree sum conditions are proven for the existence of a Hamiltonian cycle passing through specified vertices with prescribed distances between them in large graphs.

Citation Information
Ronald Gould, Colton Magnant and Pouria Salehi Nowbandegani. "Placing Specified Vertices at Precise Locations on a Hamiltonian Cycle" Graphs and Combinatorics Vol. 33 Iss. 2 (2017) p. 369 - 385 ISSN: 1435-5914
Available at: http://works.bepress.com/colton_magnant/63/